# SDR GAIA00427

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND CIRCUMFERENTIAL FRAME AT BS 783.95, WL 208 CRACKED.  REPAIRED PER S/B 727 53-0197, R2 AT BS 783.95, WL 216 TO WL 201.  (M)
